Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Rashes between butt cheeks. Developed hemorrhoids. How to get relief?

I have a rash in between my butt cheeks. Also I seem to have developed hemmroids. I have triennial many creams for yeast , taken dyflucan and even changed detergents. This has been doing on for over a year. I have no insurance so it s hard to get help. I make to much for free care. Please help because I ve had all this I can take!!
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  638
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities about your rash

1.the first one may be,FUNGAL INFECTION;accumulation of sweat in that location may be the predisposing cause

2.second possibility is,ALLERGIC DERMATITIS;irritation caused by soaps,chemicals,lotions,cloths etc

treatment option;
i would suggest you taking Homeopathic medicines gives safe and permanent cure for your complaints of rash and piles without any surgery
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor